# SDR F3LA2010072700518

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 31,209 hours, 12,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0449; UPON REMOVAL OF AFT CABIN LT SHEAR PLATE AT FRAME 68L TO 69L FOUND SUPPORT CORRODED.  A/C IN C-CHECK CORROSION OUT OF LIMITS.  REMOVED AND REPLACED SUPPORT IAW A319 SRM 51-72-11 PARA 1-7.
